# SDR 95ZZZX5936

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340HH
- Make and model: Cessna 340A
- Aircraft serial: 340A0973
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 50411082
- Condition: Wrong Part
- Location: Mlg Inner
- Part time: 2,778 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF AD 9002-13 MAIN LANDING GEAR INNER BEARING.  THIS AD IS APPLICABLE TO CESSNA 340-0001 THROUGH 340A-0801.  WHEN RE-SEALING MAIN GEAR STRUTS ON 340A0973, FOUND INNER BEARINGS INSTALLED ON BOTH STRUTS.  AD AND CESSNA SB NEEDS TO BE REVISED TO INCLUDE ALL SERIAL NUMBERS.
